Existence and attractivity of almost periodic solution for recurrent neural networks with unbounded delays and variable coefficients

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

36 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)337-351
Journal / PublicationNonlinear Dynamics
Volume45
Issue number3-4
Publication statusPublished - Aug 2006

Abstract

This paper presents several sufficient conditions for the existence and attractivity of almost periodic solution for a new class of recurrent neural networks with unbounded delays and variable coefficients. Different from the normal approach, that's to say, without resorting to any Lyapunov function, these results are obtained by utilizing generalized Halanay inequality technique and combining the theory of exponential dichotomy with fixed point method. Some existing results are found to be special case of this paper. In addition, the exponential stability of the almost periodic solution, which is not studied in the earlier references, is also considered for the system. An example is given to illustrate the feasibility of our results. © Springer 2006.

Research Area(s)

  • Almost periodic solution, Attractivity, Distributed delays, Exponential dichotomy, Generalized Halanay inequality